Discussions By Condition: Other Conditions

Total embarassment.... Hormone prob?

Posted In: Other Conditions 6 Replies
  • Posted By: Anonymous
  • March 13, 2007
  • 08:27 PM

Ok, this is utterly my biggest embarrassment. I hate it so much. Ok, so I'm a white girl with blonde hair. There is a reason I told you that.... ok so, first I sometimes have irregular periods and the doctor put me on the pill to regulate them, plus I no longer have med insurance. But I've found that womens daily vitamin works just as well for that. But here's my problem... I have hair on my chest.... and they are not just little baby blonde hairs that some women have, these are black and pretty long. They are also under my belly button. I hate this so much and I know it's gross. but please spare me the criticism, I already do that to myself enough. I just want to know if anyone else has heard of this before or if there is some medicine that I can take to help me out? Any advice, please.

Reply Flag this Discussion

6 Replies:

  • I do understand your frustration....my cousin had similar problems, it's just that she had hairs on her neck, which was very visible....She started waxing it regularly. I haven't heard of chest hairs but another friend of mine has hairs on her breasts, also quite long.....I'm not sure she did anything about them. You can try bleaching those undet the belly button or waxing but regarding those on your chest, you better contact a specialist.
    KnowSUMthings 153 Replies Flag this Response
  • You may want to be checked for PCOS (Polycystic ovarian syndrome). I have heard that it can affect women in this way.
    Anonymous 42,789 Replies Flag this Response
  • My guess is that it has to do with the pill you're taking. Did you have these symptoms before your doctor put you on the pill? If not, I'd say that's the culprit. Talk to your doctor about lowering your doseage or trying a different pill. You may also want to ask him/her about your testosterone levels. Good luck. ~ jade ~
    Anonymous 42,789 Replies Flag this Response
  • This sounds like hirsutism. You can google this and look at possible causes, there are many and they are usually hormonal. How long did you take the birth control pills? DOM
    acuann 3,080 Replies Flag this Response
  • Is there testosterone in the pill you're taking? (like estra-test?) If so, you may want one without that hormone and want to get a new prescription.
    Anonymous 42,789 Replies Flag this Response
  • Irregular menstral periods, hirsutism....check out this link. You may have more related symptoms than you realize.http://www.pcosupport.org/ I was diagnosed with PCOS a few years ago, and I truly understand the hair thing. But there were other things that are more disconcerting than the hair. Quite often, there are blood sugar issues that go along with it, so check it out and definitley talk to your doctor about it next time you go in.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?